MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97702
Medical Device Problem Codes High impedance (1291); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 20-nov-2021, udi#: (b)(4); product id: 97 7a260, serial/lot #: (b)(6), ubd: 21-dec-2021, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient (pt) who was implanted with an implantable neurostimulator (ins) for non-malignant pain.It was reported that there was a return of pain.Patient has walking difficulty, immobility, loss of balance, and is unable to get out of bed.Pt has continued increased pain.High impedance issue with 11,12 and physician note that the lower lead only has 4 electrodes in the epidural space.Physician did discuss possible revision/replacement.Pt will consider it, but is concerned with their advanced age.The issue is on ongoing.The manufacturer representative (rep) indicated they would send any further information as they become aware.Additional information was received from a manufacturer representative (rep).The rep reported that the pain was a return of baseline pain and the physician is aware.Additional information was received from the manufacturer representative (rep).It was reported that there were high impedances, >10000 on electrodes 11,12,13.Stimulation was reported in the incorrect location.Tried to program around.Ins is also at eri.The issue was resolved.The manufacturer representative (rep) indicated they would send any further information as they become aware.Additional information was received from the manufacturer representative (rep).The rep clarified what they meant by the issue being resolved: the patients battery is at eri.The plan is to replace the leads and battery.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24899012
Report Number3004209178-2026-06658
Device Sequence Number15613391
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)190414
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured10/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale